# SDR K11A2011100472602

- Difficulty date: August 31, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 40,208 hours, 22,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF A CRACK ON VERTICAL ANGLE, RT WW STA 870 BL 0 25 INCHES BELOW PRESSURE DECK. CRACK .75 INCHES.
